Skip to content

User Reviews & Ratings - COENZYME Q-10

Read user comments about the side effects, benefits, and effectiveness of COENZYME Q-10.

«COENZYME Q-10 Information

Review this Treatment

Overall User Ratings

146 Total User Reviews

Average Ratings

See products with COENZYME Q-10

User Reviews

1-5 of 18 Next»
Reason for taking: Statin-induced myopathy
11/10/2013 1:08:58 PM

Reviewer: GeorgeBMac, 55-64 Male on Treatment for 1 to 6 months (Consumer)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Well, not myopathy (muscle pain) -- but muscle weakness. While cycling I realized my strength was much reduced. After discovering that statins like the Crestor that I take reduce CoQ10 as part of the same process it used to reduce cholesterol -- and Coq10 is needed to produce the ATP that muscles use for their energy, I tried it. I saw an immediate and very significant increase in strength. ... Show Full Comment

Reason for taking: Statin-induced myopathy
10/26/2013 11:09:47 AM

Reviewer: Sara, 45-54 Female on Treatment for 1 to 6 months (Consumer)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
Prescribed 200mg/day for statin induced muscular pain. It did reduce some of the severity, but the longer I stayed on the simvastatin the more the simvastatin seemed to take over until the coq10 was no longer effective. Tried this with Pravastatin too... It only helped a little for a short time. It took weeks to reduce the muscle pain to a tolerable level after stopping the statin.

Reason for taking: Statin-induced myopathy
10/14/2013 10:48:39 PM

Reviewer: Melinda, 55-64 Female on Treatment for 2 to less than 5 years (Consumer)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
It has also helped lower my cholesterol an additional 40 points

Reason for taking: Statin-induced myopathy
4/16/2013 3:57:46 PM

Reviewer: RATT DADDY, 55-64 Male on Treatment for less than 1 month (Consumer)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I had been taking astorvastatin and started feeling muscle pain, associated with it. After a few days with Co Q-10 the muscle weakness or cramping feelings have subsided significantly.

Reason for taking: Statin-induced myopathy
3/4/2013 5:19:57 AM

Reviewer: connie, 45-54 Female on Treatment for 1 to 6 months

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Developed debilitating muscle pains when taking Atorvastatin. Took Co-enzyme Q10 100 mg/day and pains slowly disappeared. Of course, it's possible pain would have reduced over time in any case. As a bonus, migraine headaches also seem to have reduced in frequency.

1-5 of 18 Next»
Search for a Vitamin or Supplement

Ex. Ginseng, Vitamin C, Depression

Today on WebMD

Woman taking a vitamin or supplement
Quiz
St Johns wart
Slideshow
 
clams
Quiz
Woman in sun
Slideshow
 
fruits and vegetables
Video
!!69X75_Vitamins_Supplements.jpg
Article
 
Woman sleeping
Article
Woman staring into space with coffee
Article
 
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.